# SDR COMA0560619

- Difficulty date: November 18, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 25,541 hours, 22,518 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Ejector
- Condition: Malfunctioned
- Location: Jet Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5440 - RECEIVED A CABIN ALTITUDE MESSAGE DURING CRUISE FLIGHT, DIVERTED TO RDU FOR PRESSURIZATION PROBLEM.  REMOVED, INSPECTED AND RE-INSTALLED THE JET PUMP EJECTOR IN THE AFT EQUIPMENT BAY.
